NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"my period ended 24th of Feb,and I had rae sex wit my bf 2days later,d following day I started bleeding BT stopped after 2days,I took ampiclox,I den notice a boil at d lip of my vagina.and we had sex last nyt again BT he didn't cum inside of me,BT I took ampiclox,is thr any need of taking a contraceptive since he didn't cum inside me.and pls why d boil and my period coming back again.tanx doc"

    User Avatar
    A 27 years year old female asked:
    2 years ago
    my period ended 24th of Feb,and I had rae sex wit my bf 2days later,d following day I started bleeding BT stopped after 2days,I took ampiclox,I den notice a boil at d lip of my vagina.and we had sex last nyt again BT he didn't cum inside of me,BT I took ampiclox,is thr any need of taking a contraceptive since he didn't cum inside me.and pls why d boil and my period coming back again.tanx doc
    Dr. Omosefe E answered:
    2 years ago
    Good morning. Bleeding can be triggered after sex especially if your period just ended. It can also occur due to trauma. But bleeding during and after sex might suggest an infective condition. Have you had episodes of boil before now? Poor hygiene can cause it, it may also suggest an infective condition. Watch if the boil will regress on its own. If you having pain, itching and vagina discharge that's foul smelling with a different color from normal, you should see a doctor to investigate for an infection. Last night may fall under your fertile period depending on your cycle length so having unprotected sex increases your chances of getting pregnant. Withdrawal method doesn't give 100% protection. The use of condom is advisable if you can't abstain as this also prevent sexually transmitted diseases. You could avail yourself of a contraceptive.
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app